Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering from psoriasis taking homoeopathy treatment. Advised to take methotrexate or psorid 50. What should I do as both are anti malignant medicines with lot of side effects?

I am suffering from Psoroasis for the last 38 years and had controlled it with homeopathis medicines medicines. Now for the last 6 months it has covered my whole body and I am in terrible condition. Doctor has advised me to take either methotraceate 5 mg--3 tabs weekly or Psorid 50 --1 tab every day. I am scared as both these are anti malignant medicines with lot of side effects. Please advise what to do. Jagdish
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  404
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Jagadish,
Psoriasis is a chronic inflammatory, controllable but non curable disease.
Methotrexate is a gold standard treatment option for psoriasis, though it is an anti-cancer drug.
Thousands of patients has been taking methotrexate for about 60 years all over the world. It is hepatotoxic on chronic use. If your liver function , kidney function and blood profile is normal you can take METHOTREXATE weekly dose. You can also trust psorid as alternative to methotrexate.
Newer safer and most effective drug is Biologics- e.g. INFLIXIMAB, ETANERCEPT, USTEKINUMABd... these are costly, not well available in this sub-continent.
Therefore i like to suggest you methotrexate for your condition. You require some blood test (CBC, LFT, S.CREATININE, X-RAY CHEST) before starting it.

Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor